# SDR XGN2006F00050

- Difficulty date: May 4, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N577W
- Make and model: Beech 58
- Aircraft serial: TH375
- Engine: Cont IO520C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN712ACA
- Part serial: 1655612
- Condition: Cracked
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDERS WERE FOUND DURING COMPRESSION CHECK AT THE 100 HR INSPECTION.  WE ARE USING A SOAP SOLUTION TO DETECTED CRACKS IN THE EXHAUST SIDE OF THE CYLINDER WHILE DOING A COMPRESSION CHECK.  WE ARE DOING COMPRESSION CHECKS EACH 50 HRS.  3 CRACKED CYLINDER WERE FOUND ON THE SAME ENGINE AT THIS INSPECTION.  (K)
